# SDR DALA2019030101324

- Difficulty date: February 25, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 60,939 hours, 27,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20 D EMERGENCY EXIT/FLOOR PROX. PATH SYSTEM LIGHT HANGING, RE SECURED EMER/EXIT FLOOR PATH LIGHT.
